# SDR CA140704009

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL CAUTION MESSAGE.  FLAPS IN 0 DETENT.  FLAP INDICATES 0.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18F, BOX 12.   RIGGED LT AND RT BPSU IAW AMM 27-51-10. OP AND RIG CHECKED GOOD.
